Journal article icon

Journal article

Adaptive Finite element approximation of steady flows of incompressible fluids with implicit power-law-like rheology

Abstract:

We develop the a posteriori error analysis of finite element approximations of implicit power-law-like models for viscous incompressible fluids. The Cauchy stress and the symmetric part of the velocity gradient in the class of models under consideration are related by a, possibly multi--valued, maximal monotone $r$-graph, with $\frac{2d}{d+1} < $r$ < ∞. We establish upper and lower bounds on the finite element residual, as well as the local stability of the error bound. We then consider...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1051/m2an/2015085

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
EDP Sciences Publisher's website
Journal:
ESAIM: Mathematical Modelling and Numerical Analysis Journal website
Volume:
50
Issue:
5
Pages:
1333 - 1369
Publication date:
2015-03-18
Acceptance date:
2015-10-30
DOI:
EISSN:
1290-3841
ISSN:
0764-583X
Source identifiers:
515157
Keywords:
Pubs id:
pubs:515157
UUID:
uuid:3bfb1091-de2b-4931-97f5-863371d3de92
Local pid:
pubs:515157
Deposit date:
2015-04-28

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP